Advanced search

Undecidable existential theories of polynomial rings and function fields.

T PHEIDAS and Karim Zahidi (UGent)
(1999) COMMUNICATIONS IN ALGEBRA. 27(10). p.4993-5010
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PHEIDAS, T, and Karim Zahidi. 1999. “Undecidable Existential Theories of Polynomial Rings and Function Fields.” Communications in Algebra 27 (10): 4993–5010.
APA
PHEIDAS, T., & Zahidi, K. (1999). Undecidable existential theories of polynomial rings and function fields. COMMUNICATIONS IN ALGEBRA, 27(10), 4993–5010.
Vancouver
1.
PHEIDAS T, Zahidi K. Undecidable existential theories of polynomial rings and function fields. COMMUNICATIONS IN ALGEBRA. 1999;27(10):4993–5010.
MLA
PHEIDAS, T, and Karim Zahidi. “Undecidable Existential Theories of Polynomial Rings and Function Fields.” COMMUNICATIONS IN ALGEBRA 27.10 (1999): 4993–5010. Print.
@article{111513,
  author       = {PHEIDAS, T and Zahidi, Karim},
  issn         = {0092-7872},
  journal      = {COMMUNICATIONS IN ALGEBRA},
  language     = {eng},
  number       = {10},
  pages        = {4993--5010},
  title        = {Undecidable existential theories of polynomial rings and function fields.},
  volume       = {27},
  year         = {1999},
}

Web of Science
Times cited: